Hepatotoxicity question 49 selected answer a 60 year

This preview shows page 10 - 13 out of 19 pages.

1 out of 1 points1 out of 1 points1 out of 1 points
Question 49A 60-year-old patient experienced a sudden onset of chest pain and shortness of breath andwas subsequently diagnosed with a pulmonary embolism in the emergency department. Thepatient has been started on an intravenous heparin infusion. How does this drug achievetherapeutic e±ect?1 out of 1 points
Question 50A nurse practitioner orders a single dose of 2 g Metronidazole orally. How many milligrams willthe patient receive in one dose?1 out of 1 points
Question 51Which of the following would aNurse Practitioner assess for in a patient who is taking polymyxinB systemically?1 out of 1 points
8/13/2020Review Test Submission: Exam - Week 11 – NURS-6521N-22,...
11/19Question 57A patient is taking rifampin (Rifadin) for active TB. When discussing this drug with the patient,1 out of 1 points
Question 52Which of the following patients will be at the greatest risk for anemia and would be the mostlikely candidate for epoetin alfa therapy?1 out of 1 points
Question 53An immunocompromised patient with a diagnosis of candidiasis has failed to respond toconservative therapy and has consequently begun treatment with amphotericin B. The nurse isaware that this drug achieves a therapeutic e±ect by way of its in²uence onthe permeability of fungal cell walls.1 out of 1 points
Question 54A 20-year-old woman has been prescribed estrogen. As with all women taking estrogen, thenurse will carefully monitor the patient for which of the following?1 out of 1 points
Question 55A school nurse has been teaching high school students about the risks associated withmarijuana use. However, the nurse has been met with considerable skepticism on the part ofstudents, most of whom believe that marijuana is a benign drug. Which of the following teachingpoints should the nurse provide?1 out of 1 points
Question 56A patient has endocarditis and is taking gentamicin. TheNurse Practitioner will be sure tomonitor which of the following?0 out of 1 points
8/13/2020Review Test Submission: Exam - Week 11 – NURS-6521N-22,...
12/19
Question 58A patient is to begin taking tobramycin (Nebcin) for a nosocomial infection. Which of thefollowing assessments should the nurse prioritize?

Upload your study docs or become a

Course Hero member to access this document

Upload your study docs or become a

Course Hero member to access this document

End of preview. Want to read all 19 pages?

Upload your study docs or become a

Course Hero member to access this document

Term
Fall
Professor
N/A

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture